Informational smallness and the scope for limiting information rents


Gizatulina, Alia ; Hellwig, Martin



DOI: https://doi.org/10.1016/j.jet.2010.07.007
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/45139679_...
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 145
Issue number: 6
Page range: 2260-2281
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Gizatulina, Alia ; Hellwig, Martin (2010) Informational smallness and the scope for limiting information rents. Journal of Economic Theory : JET Amsterdam [u.a.] 145 6 2260-2281 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item